# SDR JIKA202001140901

- Difficulty date: January 9, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N544UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT544
- Aircraft time: 23,338 hours, 24,015 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Part number: 3219012077
- Condition: Loose
- Location: Pedestal
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED THAT THE RIGHT EXPERIENCED A FLAME ON DEPARTURE FROM KELM.  THE PILOT SECURED THE RIGHT ENGINE, RETURNED TO ELM AND LANDED WITHOUT INCIDENT.  AMF BUF MX TRAVELED TO KELM AND FOUND THE RIGHT ENGINE STOP / FEATHER CONTROL CABLE WAS LOOSE IN THE PEDESTAL AREA.  RE-SECURED CABLE, CHECKED TRAVEL OPERATION PER THE SA227 MAINTENANCE MANUAL CHAPTER 76-10-00, RAN ENGINE TO FULL POWER, OPERATIONAL CHECK WAS NORMAL.  AS A PRECAUTIONARY MEASURE THE CABLE PART NUMBER 32-19012-077 WAS REPLACED WHEN THE AIRCRAFT RETURNED TO THE MAINTENANCE BASE AT KBUF.
